Potential solutions near an angular point

Seth, B. R. (1939) Potential solutions near an angular point Proceedings of the Indian Academy of Sciences, Section A, 9 (2). pp. 136-138. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/9/2/136-138/v...

Related URL: http://dx.doi.org/10.1007/BF03045691


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:70989
Deposited On:22 Nov 2011 13:06
Last Modified:18 May 2016 16:53

Repository Staff Only: item control page